# SDR MASA2011050502621

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 19,598 hours, 13,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD CRACKED.  R2 WINDSHIELD.
